# SDR 2004F00275

- Difficulty date: July 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E, D

## Discrepancy

DURING TAXI, LEFT ENGINE FIRE INDICATOR ILLUMINATED, FIRE EXTINGUISHER DISCHARGED.  REPLACED ENGINE.  WAITING FOR TEARDOWN REPORT.  (M)
